# SDR SIMA20140504024

- Difficulty date: May 4, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ATTACHED TO FWD SIDE OF FLOORBEAM FS 280.00 BETWEEN LBL 9.00 & RBL 9.00 IS CORRODED.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-06.
